# SDR IPXA2022042281385

- Difficulty date: April 5, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 70,712 hours, 16,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA01122
- Condition: Cracked
- Location: R3 Door Jamb
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:4CMAIN CARGO R3 DOOR TORQUE BOX LWR AFT WEB IS CRACKED AT STA Y=1313 AND Z=-16.REMOVED, FAB AND REPAIRED CRACKED AFT WEB P/N AEA0112-2 AT STA Y=1313 AND Z=-16 IAW MD11 SRM 53-40-15 FIG 201 REPAIR 3 (MAJOR)
